# SDR QXEA2012051300383

- Difficulty date: May 13, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 26,722 hours, 27,889 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE AT UPPER DECK BOTH STIFFENING ANGLES ARE CRACKED.  REMOVED LT STIFFNER IAW  SRM 51-42-05.  REMOVED RT STIFFNER AND DRILLED UP NEW LT AND RT STIFFNERS IAW SRM 51-42-05.
